Personality Cafe banner

1 - 9 of 9 Posts

·
Registered
Joined
·
2,100 Posts
Discussion Starter #1
Is it harder for you to control your emotions when you're on it? I usually have an iron grip on my emotions and have them under control--but once a month (since I've been on birth control) I lose grip of them and all Hell breaks loose.

Well, it's not as crazy as I made it seem--but not being able to control my emotions is something new to me. So even losing an ounce of control over them seems like everything goes spiraling out of control. Probably just in my head. I still most likely appear calm on the outside. But this much is certian, Logic and Feeling butt heads one week a month like something fierce. @[email protected]

...I actually start behaving like a...female. >.>
 

·
Registered
Joined
·
682 Posts
I used to be crazy moody on birth control... being insecure enhanced it 1000x. When I got off birth control, I actually felt normal and emotionally stable. Everyday was a happy, joyous day. I'm back on birth control and I no longer feel that way, though I don't feel crazy moody like before. I've also lost most of my sex drive, but I don't know if it's me or the BC that affected it. I still have the same diet and exercise schedule and everything... :(
 

·
Registered
Joined
·
1,022 Posts
When you talk about hormones and emotions in context of birth control I immediately think of the Pill.
I tried three different brands of the Pill in my early twenties and they all messed with my emotions.
They probably have evolved since then but it's not worth risking magnified emotions again just to find out.
Besides, taking a pill at the same time every day doesn't fit my lifestyle.
 

·
Registered
Joined
·
381 Posts
Gee, I thought of making a thread like this!

In short for me.....

THE PILL = CRAZY, INSECURE, EMOTIONAL, MOODY, IRRITATIVE, DEPRESSED



....Just saying. :angry:

I hope that serves as a warning for some people! It almost ruined my relationship. And the sad thing is that I was on it for almost 2 years and we both kept wondering how I was great for the first months of dating but then turned into a psycho bitch. :laughing: Needless to say, things have been better since I quit. Took about 3 months for hormones to normalize, but now that they have...I'm happy, more carefree and well, I want sex more than once a year, which used to be a problem lol.

So...If you feel shitty all the time and you're on the pill...That might just be the cause. :cool:
 

·
Registered
Joined
·
1,255 Posts
Hmm... it really depends on the pill .It's all about hormones. Have u did that hormone test before deciding what kinda pill to take? It really matters that they fit with your body and everything. I really haven't notice anything different while on pill.
 
  • Like
Reactions: zallla

·
Registered
Joined
·
109 Posts
I have been on the for the last 17 years or so...except for maybe one year. I have PCOS and it is supposed to help with that, i tried going off it for a few months about a year and a half ago and the PCOS symptoms definitely go worse!

Anyway i can't obviously judge what i am like when i am on the pill compared to when i am not. I tend to be emotional and quite sensitive, but that actually gets worse for the week or so when i get my period (ie the seven days in the "cycle" where you don't take a pill). I don't tend to be moody or irritable generally though, unless i am very tired or very stressed.
 

·
Registered
Joined
·
70 Posts
If it makes you moody, you might need to try a different brand of it. I'm on my 5th or 6th brand of the pill, though it doesn't seem to make me moody which is good. ^.^ Though, I have PCOS, so I've been trying different pills for the past 7 or so years. Some make me really moody, some don't but then doesn't regulate me properly. I can definitely empathize with the whole "crazy" portion of it too. Ruined quite a few relationships, or rather, weeded the not-so-really friends out of my life. xD

The one I'm on seems to be a good balance, so hopefully it's a keeper. ^.^ Oh and also, so far all of them increased my libido (like it needs increasing without :x)
 
1 - 9 of 9 Posts
Top